# SDR 20001031SH006

- Difficulty date: October 4, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N354LQ
- Make and model: Lear 35LEAR
- Aircraft serial: 055
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95439915
- Part serial: SLP937523
- Condition: Cracked
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, CREW HEARD A ''THUD'' AND THEN THE AIRCRAFT PULLED TO THE RIGHT.  THE CREW STOPPED AND SHUT DOWN THE AIRCRAFT TO INVESTIGATE.  THE NR 4 WHEEL ASSY HAD CRACKED ABOUT ONE-HALF WAY AROUND THE CIRCUMFERENCE DEFORMING IT SO THAT IT WOULD NOT ROLL.  THE LOWER TORQUE LINE WAS DAMAGED BY THE WHEEL.  125 LANDINGS SINCE LAST NDI.   (X)
